RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 2, Pages 206–217 (Mi izv811)  

This article is cited in 1 scientific paper (total in 1 paper)

Extension of differential substitutions

S. V. Khabirov


Abstract: A classification is given for differential substitutions admitted by autonomous evolution differential equations of second order with two independent variables. Extension of differential substitutions is presented as a generalization of the Painlevé test for partial differential equations. Extensions for the equations under study are classified.

Full text: PDF file (558 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:2, 415–426

Bibliographic databases:

UDC: 517.95
MSC: Primary 35A30; Secondary 58G37, 58G35, 35Q53
Received: 19.11.1992

Citation: S. V. Khabirov, “Extension of differential substitutions”, Izv. RAN. Ser. Mat., 58:2 (1994), 206–217; Russian Acad. Sci. Izv. Math., 44:2 (1995), 415–426

Citation in format AMSBIB
\Bibitem{Kha94}
\by S.~V.~Khabirov
\paper Extension of differential substitutions
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 2
\pages 206--217
\mathnet{http://mi.mathnet.ru/izv811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275910}
\zmath{https://zbmath.org/?q=an:0829.35004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..415K}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 2
\pages 415--426
\crossref{https://doi.org/10.1070/IM1995v044n02ABEH001605}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB41200012}


Linking options:
  • http://mi.mathnet.ru/eng/izv811
  • http://mi.mathnet.ru/eng/izv/v58/i2/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gubarev Y.G., Nikulin V.V., “A criterion of the linear long-wave stability of steady magnetohydrodynamic jet flows of an ideal fluid”, Pmm Journal of Applied Mathematics and Mechanics, 67:5 (2003), 749–761  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:199
    Full text:85
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021